How long to feel myself again!!

I have been on decapeptyl for 3weeks and cant take anymore. I have suffered badly with side effects from day 1 and after suffering a panic attack last night ive had enough. I cried so much this week im exhausted and drained. I would be due my 2nd injection next tues but dont want to have it as im too scared of how im going to react to it. I just need to know how long do i need to wait till this is out my system? I have been bleeding a week also and its got heavier so it doesnt seem like its going to stop anytime soon :(

I just want to feel like myself again as my depression has definatly come back this week and i really cant take anymore. Thanks!

6 Replies

oldestnewest
  • Are you on addback hrt? If you feel like this talk to your consultant.

    Hope you feel better soon x

  • Yeah been on livial from the start. No help from that. xx

  • I'm sorry you're struggling so much - these treatments can be tough.

    Firstly, the bleeding at the start of treatment like this is caused by oestrogen withdrawal and shouldn't last much longer. It sounds like the change in hormones is causing your depression too.

    If you're not already taking HRT, usually Livial, you should speak to your doctor about starting. If you're already taking it, they may need to increase your dose.

    I know you feel dreadful at the moment but if you can, try the HRT which dose improve the side effects for most women. It can be a very successful treatment for endo so it may be worth trying it with the HRT to see if things improve.

    If your depression becomes extremely severe and you start to feel suicidal, please get in touch with your doctor urgently as its important to get help as soon as possible. They may want to prescribe anti-depressants while you're on the treatment as well as HRT.

    Take care

    xxx

  • Thanks cupcakegirl. I have spoke with my doctor again and have an emergency app with my gynae on tues as its just got too much for me. The fact that its not easing off worries me a bit and ive spoke with a few woman from here or a fb site and cant seem to find others who have had extreme side effects as bad so im glad i have been listened to by my doctor and will be able to discuss it properly with my gynae. I have written more than 10 side effects already and dont feel any better :( Been on livial from the start so dont know how ive suffered so badly. Its affecting my work and daily life infact its totally controlling me and i cant do anything to stop it which makes it worse. Thanks tho. xxx

  • It's difficult as we all react so differently - I was on zoladex for two years without HRT (not something I would advise) and the side effects were very difficult to manage, but I felt so much better in terms of pain and fatigue that I put up with it it. I had terrible mood swings but I didn't feel as low as you do - I have been feeling that way since I had my mirena coil put in and I can't get it removed for another 6 weeks and I'm finding that really difficult.

    They may want to try you on a different HRT or up the dose as it sounds like its not helping at all - hopefully they can sort out something for you, but as your next injection is due at the same time you'll have to decide whether to have it and hope that they can do something to help, or not have it. Hopefully your gynae can advise you but don't feel pressured into anything.

    I guess it depends on how severe your endo symptoms are and what else you've already tried too?

  • Yeah i feel its the hardest decision ever, I feel emotionally and physically drained now and was crying with no reason. My work have been amazing and helpful and my family are trying to understand it. The doc wanted me to get advice as soon as bacause i was refusing my next one, so im glad im getting to see my gynae as my doc knows nothing about the injection. Ive bn told that the side effects are mostly from my injection and the fact its in me i cant control it which makes things worse and nothing was helping. Still just now im saying no but until i have a chat with them im so confused and scared that if i get it and its still awful i wont know what to do ;( I think because my endo was severe and i had alot cut out but there is still cysts and endo left which they couldnt get it would probs be best to do the treatment but im asking myself is it worht it!!

    Thanks for ur message. How long have u had the coil? Thats what they want me to get after treatment but i feel my body rejects most meds so am also a bit worried about this but would give it a shot. xxx

You may also like...